JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On (ω)compactness and (ω)paracompactness
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 3,  2012, pp.319-325
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.3.319
 Title & Authors
On (ω)compactness and (ω)paracompactness
Tiwari, Rupesh; Bose, Manoj Kumar;
  PDF(new window)
 Abstract
The notions of ()compactness and ()paracompactness are studied in product ()topology. The concept of countable ()paracompactness is introduced and some results on this notion are obtained.
 Keywords
()topology;product ()topology;()compactness;()paracompactness;countable ()paracompactness;condition();
 Language
English
 Cited by
 References
1.
M. K. Bose, R. Tiwari, On increasing sequences of topologies on a set, Riv. Mat. Univ. Parma, 7(7)(2007), 173-183.

2.
M. K. Bose, R. Tiwari, On (${\omega}$)topological spaces, Riv. Mat. Univ. Parma, 9(7)(2008), 125-132.

3.
C. H. Dowker, On countably paracompact spaces, Canad. J. Math., 3(1951), 219-224. crossref(new window)

4.
J. Dugundji, Topology, Allyn and Bacon, Boston 1966.

5.
F. Ishikawa, On countably paracompact spaces, Proc. Japan Acad., 31(1955), 686-687 crossref(new window)

6.
E. Michael, Another note on paracompact spaces, Proc. Amer. Math. Soc., 8(4)(1957), 822-828. crossref(new window)